# SDR ASAA2019050329239

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,253 hours, 13,430 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT ILLUMINATED. WOULD NOT RESET PER QRH PROCEDURE. GROUNDED - YES. FOUND LEFT FRONT WINDOW HEAT POWER C/B POPPED. RESET SAME C/B. LT FRONT WINDOW HEAT SYSTEM OPS CHECK GOOD. REF AMM 30-41-00-710-801.
